To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On a theorem of Kronecker… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On a theorem of Kronecker about algebraic sets

Journal article
Authors Thierry Coquand
Published in C. R. Math. Acad. Sci. Paris
Volume 338
Issue 4
Pages 291-294
Publication year 2004
Published at Department of Computer Science and Engineering, Computing Science, Programming Logic
Pages 291-294
Language en
Subject categories Algebra and geometry
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?